Wild Singularities of Kummer Varieties
Benedikt Schilson
Journal of Singularities
volume 20 (2020), 274-288
Received: 21 June 2019. Received in revised form: 31 August 2020.
Add a reference to this article to your citeulike library.
Abstract:
In characteristic p=2, we compute the singularities of Kummer varieties arising from products of elliptic curves. This result is generalized to Kummer varieties associated to ordinary abelian varieties.
Author(s) information:
Benedikt Schilson
email: schilson@math.uni-duesseldorf.de